0
RESEARCH PAPERS

On Bonded Inclusions With Circular or Straight Boundaries in Plane Elastostatics

[+] Author and Article Information
T. Honein, G. Herrmann

Division of Applied Mechanics, Stanford University, Stanford, CA 94305-4040

J. Appl. Mech 57(4), 850-856 (Dec 01, 1990) (7 pages) doi:10.1115/1.2897651 History: Received November 15, 1988; Revised June 10, 1989; Online March 31, 2008

Abstract

It is shown that the solution, in plane elastostatics, for an infinite domain with a bonded circular inclusion (heterogeneous problem), may be obtained from the solution of the corresponding homogeneous problem merely by substitution into a simple algebraic expression (heterogenization). This relation is universal in the sense of being independent of the loading considered. The case of two half-planes occupied by two dissimilar materials and bonded along a straight boundary is obtained as a limiting case.

Copyright © 1990 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In